# SDR ASAA2022091940005

- Difficulty date: September 19, 2022
- Submitted: September 21, 2022
- Operation: Air carrier
- Aircraft: N363VA
- Make and model: Airbus A320-214
- Aircraft serial: 07063
- Aircraft time: 13,767 hours, 4,785 cycles
- System (JASC): 2120 · Air Distribution System
- Part: A/C Pack
- Part number: UNKNOWN
- Condition: Fumes
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE AND FUMES IN THE COCKPIT CAME FROM RIGHT SIDE OF COCKPIT AND WAS WHITE SMOKE. IT WENT AWAY AFTER CREW RAN THE SMOKE FUMES OF AVIONICS SMOKE CHECKLIST. HOWEVER, GOING THROUGH 10,000 FT SMOKE CAME BACK FROM BOTH SIDES OF COCKPIT. GROUNDED - YES. ACCOMPLISHED TSM TASK 05-50-00-810-831-A AND LEVEL C DECONTAMINATION OF THE BLEED AIR DUCTS AND THE ECS PER A320 AMM 36-10-00-615-803 AND AMM 21-00-00-615-804. NO PHYSICAL DAMAGE AND FAULTS NOTED TO AIRCRAFT SYSTEMS. ACCOMPLISHED DVI OF #1, #2 ENGINES, APU AND ALL E&E BAYS. NO DAMAGE NOTED.
